We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.
featured
Published in Dermatology

Journal Scan / Case Study · January 30, 2021

New-Onset Head and Neck Dermatitis in Adolescent Patients After Dupilumab Therapy for Atopic Dermatitis

Pediatric Dermatology

 

Additional Info

Pediatric Dermatology
New-Onset Head and Neck Dermatitis in Adolescent Patients After Dupilumab Therapy for Atopic Dermatitis
Pediatr Dermatol 2021 Jan 10;[EPub Ahead of Print], CE Bax, MC Khurana, JR Treat, L Castelo-Soccio, AI Rubin, PJ McMahon

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.

Further Reading